A Note on the Weak-Zone-Theorem

Hochstättler, Winfried (1993) A Note on the Weak-Zone-Theorem.
Published in: Congressus Numerantium Vol. 98. pp. 95-103.

Abstract

In a recent paper J. Matousek gave a simple proof of a weak form of the zone theorem which estimates the number of facets in the zone of a (Pseudo-)Hyperplane arrangement. In the Pseudo-Case he gave the full proof only for the 3-dimensional case. In this short note we want to point out, that his proof in fact uses Linear Programming duality and so can be generalized easily to all dimensions using duality of Oriented Matroids.


Actions:
Download: [img] Postscript - Preprinted Version
Download (181kB) | Preview
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zpr92-110
Depositing User: Winfried Hochstättler
Date Deposited: 02 Apr 2001 00:00
Last Modified: 19 Dec 2011 09:45
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/110